By Topic

Minimization of Fuzzy Functions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Siy, P. ; Department of Electrical Engineering, University of Akron ; Chen, C.S.

It is shown that the minimum canonical sum-of-products form of a given fuzzy function is the union of all its prime implicants. A reduction rule, which is necessary and sufficient, is presented that will generate all the prime implicants.

Published in:

Computers, IEEE Transactions on  (Volume:C-21 ,  Issue: 1 )